# SDR RAIA0007023

- Difficulty date: July 25, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 2,049 hours, 1,686 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Seal
- Part number: M832481226
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6264-PHL- NUMBER ONE ENGINE BLEED LEAK EICAS MESSAGE ILLUMINATED.  SELECT APU BLEED OFF, MESSAGE WENT AWAY.  MAINTENANCE DEFERRED APU BLEED PER MEL.  MAINTENANCE REPLACED APU BLEED AIR DUCT SEALS.
